# SDR IPXA2024062083071

- Difficulty date: June 16, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 22,861 hours, 13,777 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A531337900040
- Condition: Cracked
- Location: Fr 51
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED MAIN CARGO DECK FLOOR CROSS BEAM UNDER PANEL 242ZJ AT FR51.  INSTALLED OF CROSS BEAM  AT FR. 51 I.A.W. A300-600 AMM 20.21.12.  APLLIED CIC I.A.W. EO-2780-REQ001.
